# SDR DALA1211820923

- Difficulty date: February 15, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 640 TO 797 BL 22L SEA TRACK HAS CORROSION.  REMOVED CORROSION, AREA BETWEEN STA722 TO 796 OUT OF LIMITS, CUT OUT DAMAGED AREA OF SEAT TRACK, INSTALLED NEW SEAT TRACK SECTION AND SPLICE IAW DC9/MD80 SRM 53-05 DURING HMV.
